Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 2, NWS Detroit, MI

March 27, 2007Macomb County, Oakland County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Mar 27, 2007, 3:30 PM EDT for Macomb County, Oakland County, Michigan. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2007, 3:30 PM EDT (19:30 UTC)
Expired
Mar 27, 2007, 4:30 PM EDT
In force
60 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

Counties Macomb County, MI, Oakland County, MI

The radar

The Detroit radar (KDTX), 33 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 3:32 PM EDTHAIL 0.75Utica, MI
Mar 27, 3:55 PM EDTHAIL 0.75Birmingham, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
577 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 271930
SVRDTX
MIC099-125-272030-
/O.NEW.KDTX.SV.W.0002.070327T1930Z-070327T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
330 PM EDT TUE MAR 27 2007

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MACOMB COUNTY IN SOUTHEAST MICHIGAN
  OAKLAND COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 430 PM EDT

* AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
  DIAMETER  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM MOUNT CLEMENS TO
  PONTIAC...AND MOVING SOUTHEAST AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MOUNT CLEMENS BY 340 PM EDT...
  TROY BY 345 PM EDT...
  SOUTHFIELD BY 405 PM EDT...
  WARREN BY 420 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4271 8273 4273 8368 4245 8366 4246 8291
      4260 8285

$$

KEK /
2 follow-up statements
000 
WWUS53 KDTX 271952
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
350 PM EDT TUE MAR 27 2007

MIC099-125-272030-
/O.CON.KDTX.SV.W.0002.000000T0000Z-070327T2030Z/
MACOMB MI-OAKLAND MI-
350 PM EDT TUE MAR 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR OAKLAND AND MACOMB COUNTIES...

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO ONE INCH
DIAMETER  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF MOUNT CLEMENS 
TO 10 MILES SOUTHWEST OF PONTIAC...MOVING SOUTHEAST AT 10 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NOVI AND BIRMINGHAM BY 405 PM EDT...
  BEVERLY HILLS BY 410 PM EDT...
  FRANKLIN AND FRASER BY 415 PM EDT...
  FARMINGTON HILLS...ROYAL OAK AND FARMINGTON BY 420 PM EDT...
  ROSEVILLE AND MADISON HEIGHTS BY 425 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4271 8273 4273 8368 4245 8366 4246 8291
      4260 8285

$$
SC
000 
WWUS53 KDTX 272025
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
425 PM EDT TUE MAR 27 2007

MIC099-125-272035-
/O.EXP.KDTX.SV.W.0002.000000T0000Z-070327T2030Z/
MACOMB MI-OAKLAND MI-
425 PM EDT TUE MAR 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR OAKLAND AND MACOMB COUNTIES
HAS EXPIRED...


NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED. THUS...THE WARNING HAS BEEN 
ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THESE THUNDERSTORMS.

LAT...LON 4271 8273 4273 8368 4245 8366 4246 8291
      4260 8285

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:03 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Mar 27, 2:03 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
203 PM EDT TUE MAR 27 2007

.AVIATION...

A SURFACE TROUGH OF LOW PRESSURE WILL CONTINUE THE SLOW PROGRESSION
SOUTHWARD THIS AFTERNOON. CURRENTLY THE TROUGH AXIS IS POSITIONED
THROUGH LAPEER...GENESEE...SHIAWASEE...MACOMB COUNTIES IN EASTERN
LOWER MICHIGAN WHILE THE WESTWARD EXTENSION IS LOCATED OVER
OCEANA...NEWAYGO...AND MONTCALM COUNTIES. SURFACE TEMPERATURES ARE
AGAIN WELL ABOVE NORMAL SOUTH OF THIS TROUGH AND HAVE AIDED IN
DEVELOPING A MODERATELY UNSTABLE AIRMASS. THUNDERSTORM ACTIVITY
HAS BEEN LIMITED TO WESTERN LOWER MICHIGAN BUT RECENT DEVELOPMENT
HAS TAKEN PLACE IN MACOMB COUNTY. EXPECTING DEVELOPMENT TO FILL IN
ALONG THIS SURFACE FEATURE THIS AFTERNOON WITH ADDED SOLAR
INSOLATION/HEATING. CHANCES OF THUNDERSTORMS WILL INCREASE FROM
NORTH TO SOUTH AS THE SURFACE ENHANCED SURFACE CONVERGENCE ALONG
THE COOL FRONT SINKS SOUTH. THUNDERSTORM ACTIVITY WILL WANE THIS
EVENING AS UPPER LEVEL FORCING PULLS OFF TO THE EAST AND SURFACE
HIGH PRESSURE BUILDS IN FROM ONTARIO.

BEHIND THIS SURFACE FEATURE LAKE INDUCED STRATUS HAS BEEN SLIDING
DOWN THE SAGINAW BAY IN EARNEST THE PAST FEW HOURS. EXPECTING THIS
STRATUS TO HOLD TOGETHER AND BEGIN IMPACTING CEILINGS AT KMBS
WITHIN THE HOUR. THERE IS QUESTION ON HOW INLAND THE STRATUS WILL
PENETRATE BUT EXPECTING THE POSTFRONTAL STRATIFICATION/REDUCED
BOUNDARY LAYER MIXING TO ALLOW CLOUD DECK TO HOLD THROUGH EARLY
AFTERNOON BEFORE LIFTING.

&&

PREV DISCUSSION...ISSUED AT 305 AM

SHORT TERM...TODAY AND TONIGHT

THE WEAK SURFACE TROUGH THAT WILL STALL OVER THE AREA LATER TODAY
INTO TONIGHT IS MOVING SLOWER THAN WHAT WAS FORECAST YESTERDAY AND
IS STILL OVER NORTHERN LOWER MICHIGAN. WILL ADJUST FORECAST WINDS
FOR THE TIMING OF THIS BOUNDARY...WHICH STILL IS EXPECTED TO SAG
INTO THE AREA TODAY AFTER THE SHORTWAVE THAT IS HOLDING UP ITS
PROGRESSION MOVES EAST INTO ONTARIO. WILL ALSO CUT BACK ON THE
CHANCE OF SHOWERS AND THUNDERSTORMS THIS MORNING AS THERE WILL BE
LITTLE/NO FOCUS UNTIL THIS BOUNDARY MOVES INTO THE AREA BY MIDDAY.
STILL LIKE THE IDEA OF SHOWERS/THUNDERSTORMS DEVELOPING OVER THE
SOUTHERN PORTIONS OF THE CWA THIS AFTERNOON...AND WILL KEEP THE
LIKELY MENTION GOING FOR THIS PACKAGE. MID/UPPER LEVEL MOISTURE HAS
BEEN EXTENSIVE SO FAR THIS MORNING...WHICH HAS CUT BACK ON ANY FOG
FORMATION. THE FACT THAT THE SURFACE BOUNDARY IS STILL NORTH OF THE
AREA IS ALSO MAKING FOG LESS LIKELY AS SOUTHWEST FLOW CONTINUES.
WILL LEAVE A MENTION OF FOG IN THE FORECAST THIS MORNING...BUT DO
NOT EXPECT ANY PROBLEMS IN GENERAL.

THIS BOUNDARY BASICALLY STALLS OVER THE SOUTHERN CWA TONIGHT AND
WITH A CONTINUED PUSH OF MOISTURE INTO/OVER THIS BOUNDARY WITH A
SOUTHWEST FLOW...WILL NOT REMOVE THE CHANCE OF PRECIPITATION. IT
APPEARS THE BEST CHANCE FOR THIS ACTIVITY WILL BE OVER THE SOUTHERN
CWA...BUT WILL ALSO MENTION SHOWERS THROUGH THE NORTH GIVEN THE
CHANCE OF ELEVATED ACTIVITY AS SOUTHWEST FLOW OVERRIDES THE LOW
LEVEL BOUNDARY.

WITH STRONG HIGH PRESSURE BEGINNING TO BUILD INTO THE AREA FROM THE
NORTH...TEMPERATURES WILL BEGIN TO COOL OFF SIGNIFICANTLY TONIGHT
AND WILL KNOCK ANOTHER DEGREE OFF OF LOWS TONIGHT NORTH OF I 69.
MEANWHILE...EXPECT RELATIVELY MILD CONDITIONS TO PERSIST FURTHER
SOUTH ALONG THE BOUNDARY (AND UNDER MORE CLOUD COVER). WILL ADD A
DEGREE OR TWO TO AREAS ALONG/SOUTH OF I 94 TONIGHT.

LONG TERM...

BACK TO REALITY ON WEDNESDAY...AS TEMPS WILL FALL BACK TO NORMAL
VALUES FOR LATE MARCH. 00Z MODELS (REGIONAL GEM/UKMET/NAM) ARE EVEN
STRONGER TONIGHT WITH THE SURFACE HIGH OVER NORTHEASTERN ONTARIO
(1044-1045 MB)...SINKING SOUTH INTO THE EASTERN GREAT LAKES BY
THURSDAY NIGHT. THE GFS CONTINUES TO LOOK TOO WEAK WITH THE SURFACE
HIGH.

UPPER WAVE OVER TEXAS WILL LIFT NORTHEAST AND WEAKEN AS IT MOVES
INTO THE OHIO VALLEY ON WEDNESDAY. ENOUGH LINGERING MOISTURE/925 MB
FGEN NEAR THE OHIO BORDER TO SUPPORT LOW LIKELY POPS (MAINLY DURING
THE MORNING) BEFORE THE GOOD LOW LEVEL DRY AIR FILTERS IN BY
WEDNESDAY EVENING. WITH CLOUDS AND COLD ADVECTION THROUGH THE
DAY...LOOKING FOR MAXES AROUND 50 DEGREES FOR THE MOST PART.
ALTHOUGH...A STIFF 15-25 MPH EASTERLY WIND WILL MAKE IT FEEL VERY
COOL. EVEN WITH SKIES CLEARING OUT WEDNESDAY NIGHT...DONT FORESEE
MINS DROPPING INTO THE 20S (OUTSIDE OF THE THUMB REGION) AS WINDS
STAY UP THROUGH THE NIGHT. THURSDAY WILL BE A TRUE TEST FOR THE
STRENGTH OF THE LATE MARCH SUN AS THE COLD EASTERLY FLOW CONTINUES.
HAVE GONE WITH PREDOMINATELY LOWER 50S FOR MAXES.

HAVE LOWERED MINS THURSDAY NIGHT INTO THE 30S AS AMPLIFIED UPPER
LEVEL RIDGE OVER THE WESTERN GREAT LAKES SLOWLY SLIDES TO THE
EAST...RESULTING IN MOSTLY CLEAR SKIES PERSISTING OVER SOUTHEAST
MICHIGAN.

AS WAS THE CASE LAST NIGHT...THE TREND FOR THE SYSTEM/LARGE CUTOFF
UPPER LOW COMING OUT OF THE ROCKIES LATE IN THE WORK WEEK CONTINUES
TO BE SLOWER. BASED ON THE 00Z EUROPEAN/CANADIAN GLOBAL...HAVE
PULLED THE CHANCE OF THUNDERSTORMS ON FRIDAY AND CONFINED THE LOW
CHANCE OF SHOWERS TO THE OHIO BORDER LATE IN THE DAY DUE TO THE
DRY/STABLE AIRMASS IN PLACE AND THE SLOWER RETURN OF MOISTURE. NOT
TO THE MENTION THE ACTUAL SURFACE WARM FRONT IS FORECASTED TO REMAIN
SOUTH OF THE OHIO RIVER THROUGH 00Z SATURDAY. THE WARM FRONT NOW
LOOKS TO BE COMING THROUGH SOUTHERN LOWER MICHIGAN LATE
SATURDAY/SATURDAY NIGHT AND HAVE THUS EXTENDED THE CHANCE OF
THUNDERSTORMS INTO SATURDAY NIGHT. OTHERWISE...THE REST OF THE
FORECAST OVER THE WEEKEND SEEMED REASONABLE AND NO CHANGES WERE
MADE.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&

AVIATION...CB
SHORT TERM...DG
LONG TERM...SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Mar 27, 2:40 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
240 PM EDT TUE MAR 27 2007

MIZ047>049-053>055-280900-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-
240 PM EDT TUE MAR 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MICHIGAN
NORTH OF INTERSTATE 69.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY NIGHT INTO SATURDAY NIGHT
AS A SURFACE LOW PRESSURE SYSTEM...AND ASSOCIATED COLD FRONT...MOVE
INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

MIZ060>063-068>070-075-076-082-083-280900-
SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-
WASHTENAW-WAYNE-LENAWEE-MONROE-
240 PM EDT TUE MAR 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN
ALONG AND SOUTH OF INTERSTATE 69.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND THIS EVENING
ALONG AND SOUTH OF INTERSTATE 69 AND THUNDERSTORMS ARE LIKELY ALONG
AND SOUTH OF INTERSTATE 96. A FEW OF THESE STORMS MAY BECOME SEVERE
FOR A SHORT PERIOD OF TIME. THE STRONGEST STORMS WILL BE CAPABLE OF
WIND GUSTS TO 50 MPH AND HAIL NEAR 1 INCH...ALONG WITH HEAVY
DOWNPOURS OF RAIN...AS THEY MOVE EAST AT 10 TO 20 MPH.

THE STORMS WILL BE POSSIBLE AS A COLD FRONT SAGS SOUTH INTO THE
AREA...AND INTERACTS WITH UNSTABLE AIR...BEFORE STALLING OVER THE
AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY NIGHT INTO SATURDAY NIGHT
AS A SURFACE LOW PRESSURE SYSTEM...AND ASSOCIATED COLD FRONT...MOVE
INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-280900-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
240 PM EDT TUE MAR 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS FROM THE ST CLAIR RIVER TO LAKE
ST CLAIR...AND THUNDERSTORMS ARE LIKELY FROM LAKE ST CLAIR SOUTH
THROUGH THE MICHIGAN WATERS OF LAKE ERIE. A COLD FRONT WILL SAG
SOUTH INTO THE REGION AND PROVIDE THE FOCUS FOR THIS ACTIVITY.
SEVERE THUNDERSTORMS ARE NOT EXPECTED. HOWEVER...A FEW OF THE STORMS
MAY PRODUCE WIND GUSTS TO 30 KNOTS AND HALF INCH HAIL AS WELL AS
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY NIGHT INTO SATURDAY NIGHT
AS A SURFACE LOW PRESSURE SYSTEM...AND ASSOCIATED COLD FRONT...MOVE
INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.

BT

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Mar 27, 2:49 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
249 PM EDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             CHESTERFIELD TWSP
01/27/2007  1.00 INCH        MACOMB             MI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 2:26 PM EDTSevere Thunderstorm WarningDTXMacomb64 min
Mar 27, 2:29 PM EDTSpecial Marine WarningDTX91 min
Mar 27, 3:19 PM EDTFlash Flood WarningDTXMacomb3 hr
Mar 27, 5:39 PM EDTSevere Thunderstorm WarningDTXWayne40 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.